# SDR FDEA201007262691

- Difficulty date: July 26, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724428220200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN AT THE NR 3 SCREW JACK CUTOUT UPPER INBD CORNER. VERIFIED CRACK BY HFEC IAW NTM PT6 51-10-08,  CRACK FOUND.  REMOVED DAMAGED SKIN SECTION IAW SRM 57-44-12, FIG 203.  MATERIAL ID FOR A REPAIR PARTS 0.063 7075-T6, PO 678296.3 PER A300-600 SRM 57-41-12, FIG 203, SRM 51-70-12.  FORMED DOUBLER PER SRM 57-41-12, PARA 213.  LOCATED AND DRILLED HOLES PER SRM 51-40-44.  ALODINE, PRIME AND PAINT PER AMM 51-23-10-1.  INSTALLED REPAIR PARTS PER SRM 57-41-12, FIG 203 AND SRM 5-40-21 PARA 6 &   13.
